Quick search
Go!

A GENERALIZATION OF LOCALLY MINKOWSKI GLⁿ SPACE


VALER NIMINEŢ AND OTILIA LUNGU
1. Department of Mathematics and Informatics, Faculty of Sciences, “Vasile
Alecsandri” University of Bacău, Calea Mărăşeşti 157, Bacău 600115,
ROMANIA, e-mail: valern@ub.ro
2. Department of Mathematics and Informatics, Faculty of Sciences, “Vasile
Alecsandri” University of Bacău, Calea Mărăşeşti 157, Bacău 600115,
ROMANIA, e-mail: otilia.lungu@ub.ro

Issue:

SSRSMI, Number 2, Volume XXII

Section:

Volume 22, Number 2

Abstract:

We continue the investigation of the generalized Lagrange spaces [4] with the case when Fⁿ is a locally Minkowski space. Moreover, we generalize the GL-metric γιφ(ψ) and give the canonical metric connections.

Keywords:

generalized Lagrange space, locally Minkowski space, canonical metrical connection.

Code [ID]:

SSRSMI20120222V22S01A0008 [0003801]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu